Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Riemannian foliations of the rank one symmetric spaces


Author: Richard H. Escobales
Journal: Proc. Amer. Math. Soc. 95 (1985), 495-498
MSC: Primary 57R30; Secondary 53C12, 53C30
MathSciNet review: 806095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper Riemannian folfiations of spheres by spheres and of projective spaces by projective spaces of the same kind are classified by using earlier results of the author and a theorem of Ucci.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 53C12, 53C30

Retrieve articles in all journals with MSC: 57R30, 53C12, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806095-7
PII: S 0002-9939(1985)0806095-7
Article copyright: © Copyright 1985 American Mathematical Society